# SDR YENA2023031700255

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 73,320 hours, 27,018 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8151, LGA-JFK. 'NOSE GEAR DOOR SLOW TO CLOSE AFTER TAKE OFF CLOSED AFTER PASSING 20000 FEET WITH ECAM L/G NOSE UPLOCK ALONG WITH RED NOSE UNLOCK INDICATOR WHEN DOORS FULLY CLOSED PASSING 2030 REPEAT WRITE UP REF 3497129 ( LANDING GEAR RETRACTION SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
